I am about to take my 5th shot. Ive been thru TSW with allot of help from cyclosporin (the side effects are unbelievable). Now I'm back to a little redness and allot of flaking. I still itch, but my skin is very flexible so I dont break the skin like I used to. Anyone else experience the flakiness while taking Dupixent? I hope this is a phase to skin nirvana that others are reporting.
I am experiencing flaking as well. Though not to the extreme that I was before taking Dupixent.
The flaking is limited to certain areas of my face. I, too, have noticed though that my skin is a lot softer under all the flaking. It should be noted that my skin flakes even though I am not scratching at all. The greatest relief I've received with Dupixent is not feeling itchy all the time. I'll take the bit of flaking any day if I can continue to not scratch myself bloody.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2009 • 2 answers
Posted 23 Aug 2013 • 2 answers
Posted 7 May 2016 • 0 answers
Posted 13 Sep 2017 • 1 answer
Posted 25 Jan 2018 • 0 answers